# SDR C77A20150831002

- Difficulty date: August 31, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 21,322 hours, 12,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 10,816 hours, 6,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN, RT SEAT TRACK PN 170-03263-001, HAS MULTIPLE AREAS OF CORROSION BETWEEN FRAME 13 - 17, Y=+279.4, X=4011-5064 & Y= 279.4.  R & R FWD CABIN RT SEAT TRACK IAW SRM 51-41-01 & 51-43-01 ON WO 19422522B9 IAW EO E175-53MR-062 REV 5 WO 1948476.
